# SDR ASAA2025052358224

- Difficulty date: May 23, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 10,907 hours, 3,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD EMERGENCY EXIT LIGHT COVER FELL OFF AT ROW 16 D-F. GROUNDED - YES. REMOVED AND REPLACED EXIT FLOOR LIGHTING LENS AT 16 DEF REF AMM 33-51-01-960-801.
